# SDR SWA980585

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1032-1034
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED WEB AT BS 1034, LBL 2 WL 209, BS 1033 LBL 9.5 WL 209 AND BS 1032 LBL 18 WL 209.  REMOVED AND REPLACED PER BOEING SRM.
